MAUDE Adverse Event Report: ABBOTT GMBH CREATININE; ALKALINE PICRATE, COLORIMETRY, CREATININE

ABBOTT GMBH CREATININE; ALKALINE PICRATE, COLORIMETRY, CREATININE
Model Number 3L81-23
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/29/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complaint investigation included a review of data and information provided by the customer, search for similar complaints, ticket trending review, labeling review, device history record review and field data review.Return testing was not completed as returns were not available.A review of tracking and trending did not identify an increase in complaint activity for the complaint lot and no trends were identified.The overall performance of the complaint lot in the field was reviewed using data gathered from customers worldwide.The patient median result for the complaint lot number 06557un20 is within established control limits indicating the assay was performing as expected.A review of the manufacturing documentation did not identify any issues associated with the customer's observation.Labeling was reviewed and sufficiently addresses the customer¿s issue.No systemic issue or deficiency of creatinine reagent lot number 06557un20 was identified.
 
Event or Problem Description
The customer observed falsely elevated creatinine results generated on the architect c8000 processing module for one patient.The following data was provided (reference range: 53 to 100 umol/l): (b)(6) 2021 sid (b)(6) initial result = 263.8 umol/l, repeat = 263.8 umol/l, repeat on another architect = 264.1 umol/l, roche = 112.6 umol/l, no impact to patient management was reported.

Brand Name
CREATININE
Common Device Name
ALKALINE PICRATE, COLORIMETRY, CREATININE
Manufacturer (Section D)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM  65205
MDR Report Key12195815
Report Number3002809144-2021-00438
Device Sequence Number3397854
Product Code CGX
UDI-Device Identifier00380740161552
UDI-Public00380740161552
Combination Product (Y/N)N
Initial Reporter CountryVM
PMA/510(K) Number
K083809
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/27/2022
Device Model Number3L81-23
Device Catalogue Number03L81-23
Device Lot Number06557UN20
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/29/2021
Initial Report FDA Received Date07/20/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1